Nihonkai Mathematical Journal

Representation of Ammann-Beenker tilings by an automaton

Kazushi KOMATSU, Kentaro NOMAKUCHI, Kuniko SAKAMOTO, and Takashi TOKITOU

Full-text: Open access

Article information

Source
Nihonkai Math. J. Volume 15, Number 2 (2004), 109-118.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779794

Mathematical Reviews number (MathSciNet)
MR2118025

Zentralblatt MATH identifier
1077.52014

Citation

KOMATSU, Kazushi; NOMAKUCHI, Kentaro; SAKAMOTO, Kuniko; TOKITOU, Takashi. Representation of Ammann-Beenker tilings by an automaton. Nihonkai Math. J. 15 (2004), no. 2, 109--118. https://projecteuclid.org/euclid.nihmj/1273779794.


Export citation